American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yoann Dabrowski and Adrian Ioana. Unbounded derivations, free dilations, and indecomposability results for II$_1$ factors. Trans. Amer. Math. Soc. 368 (2016) 4525-4560.
Abstract, references, and article information   
View Article: PDF

[2] Steven Deprez. Explicit examples of equivalence relations and II$_1$ factors with prescribed fundamental group and outer automorphism group. Trans. Amer. Math. Soc. 367 (2015) 6837-6876.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[4] Adrian Ioana. W$^{*}$–superrigidity for Bernoulli actions of property (T) groups. J. Amer. Math. Soc. 24 (2011) 1175-1226. MR 2813341.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia